# SDR UALA2013050903249

- Difficulty date: May 7, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 50,316 hours, 12,709 cycles
- Engine: Pwa PW4056
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: AN31141B
- Condition: Faulty
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE FAILED PIN CHECK PER JOB 6-2003-D STEP 16. PCN 564-0139.  REMOVED AND REPLACED EXTERNAL POWER RECEPTACLE IAW AMM, OPS CHECK GOOD.
